# SDR DHL2002705009

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE BELL DID NOT SOUND DURING ENGINE, APU, OR LOWER CARGO FIRE TEST.  PERFORMED AURAL WARN FIRE DETECTION TEST ON ENGINES, APU, W/W AND LOWER CARGO SMOKE IAW 31-26-00, OPS CHECK GOOD.
